# SDR HEEA078528

- Difficulty date: March 25, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- Aircraft time: 4,978 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Part number: BD131
- Condition: Burned
- Location: Generator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DC GENERATOR CONTACTOR BURNED. SCRAPPED AND REPLACED PART.
